Alert archive / Pennsylvania / Flash Flood Warnings in 2014

Flash Flood Warning 10, NWS State College, PA

July 2, 2014Warren County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jul 2, 2014, 1:26 AM EDT for Warren County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2014, 1:26 AM EDT (05:26 UTC)
Expired
Jul 2, 2014, 4:15 AM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

County Warren County, PA

The radar

The Buffalo radar (KBUF), 120 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 5.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2014-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2014-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1209 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WGUS51 KCTP 020526
FFWCTP
PAC123-020815-
/O.NEW.KCTP.FF.W.0010.140702T0526Z-140702T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
126 AM EDT WED JUL 2 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 415 AM EDT
    
* AT 120 AM EDT...DOPPLER RADAR INDICATED A NEARLY STATIONARY AND 
  TRAINING LINE OF THUNDERSTORM PRODUCING HEAVY RAIN. THE STORMS 
  WERE LOCATED FROM SPRING CREEK AND GARLAND...NORTHEAST TO 
  YOUNGSVILLE...RUSSELL...AND SCANDIA. DOPPLER RADAR ESTIMATED THAT 
  UP TO THREE INCHES OF RAIN HAS ALREADY FALLEN NEAR...AND JUST TO 
  THE WEST OF SPRING CREEK. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  YOUNGSVILLE...RUSSELL...SPRING CREEK...SCANDIA...LOTTSVILLE...
  GARLAND...SUGAR GROVE AND STARBRICK.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE OVER THE 
NEXT HOUR IN THE WARNED AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO 
PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4200 7892 4193 7892 4173 7961 4189 7961
      4200 7933

$$

LAMBERT/GARTNER
1 follow-up statement
183 
WGUS71 KCTP 020811
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
411 AM EDT WED JUL 2 2014

PAC123-020819-
/O.EXP.KCTP.FF.W.0010.000000T0000Z-140702T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN PA-
411 AM EDT WED JUL 2 2014

...THE FLASH FLOOD WARNING FOR NORTHERN WARREN COUNTY WILL EXPIRE AT
415 AM EDT...

THE HEAVY RAIN FROM EARLIER THUNDERSTORMS HAS ENDED...AND THE THREAT 
FOR ANY FLOODING OF POOR DRAINAGE AREAS AND SMALL STREAMS HAS ALSO 
DIMINISHED. 

LAT...LON 4200 7892 4193 7892 4173 7961 4189 7961
      4200 7933

$$

LAMBERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 10:47 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jul 1, 10:47 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1047 PM EDT TUE JUL 1 2014

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL PUSH THROUGH CENTRAL PA WEDNESDAY
AND THURSDAY. HIGH PRESSURE WITH COOLER AND LESS HUMID CONDITIONS
WILL BUILD INTO THE STATE JUST IN TIME FOR THE BEGINNING OF THE
LONG HOLIDAY WEEKEND. A TROPICAL DISTURBANCE IS EXPECTED TO TRACK
ALONG THE MID ATLANTIC COAST...BUT SHOULD VEER JUST OFFSHORE
FRIDAY AND SATURDAY...WITH CURRENT PROJECTIONS SPARING CENTRAL PA
FROM ANY SIGNIFICANT IMPACTS.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
EARLIER CONVECTION HAS DIED OUT AND SKIES ARE EITHER CLEAR OR
ABOUT TO BECOME CLEAR ACROSS CENTRAL PA AT 0230Z. MAIN FOCUS OF
THIS FCST PERIOD WILL BE THE CHC OF ADDITIONAL SHRA/TSRA LATE
TONIGHT ASSOC WITH SHORTWAVE LIFTING OUT OF THE OHIO VALLEY.
REGIONAL RADAR LOOP SHOWS CONVECTION DEVELOPING ALONG QUASI-
STATIONARY BNDRY...WHICH CURRENTLY EXTENDS FROM THE OHIO RIVER
VALLEY INTO NW PA. WILL REINTRODUCE CHC OF SHRA/TSRA LATE TONIGHT
ACROSS ROUGHLY THE NW HALF OF THE CWA...AS LG SCALE FORCING
OVERSPREADS THIS BOUNDARY AND ASSOC AXIS OF INSTABILITY.

IT WILL BE ANOTHER MUGGY NIGHT ACROSS THE ENTIRE REGION WITH MINS
VARYING FROM THE MID 60S IN THE NW...TO THE LOWER 70S SE OF THE
ALLEGHENIES. HAVE ALSO ADDED PATCHY FOG TO THE LATE NIGHT
FCST...GIVEN THE CLEARING SKIES AND LGT WIND. BEST CHC OF FOG WILL
BE IN THOSE SPOT THAT RECEIVED RAIN LATE THIS AFTN...SUCH AS THE
SC MTNS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
SCT SHRA/TSRA COULD BE ONGOING OVR PARTS OF CENTRAL AND NW PA AT
DAWN. HOWEVER...ADDITIONAL SHORTWAVE ENERGY ROTATING THRU THE
EASTERN GRT LKS...COMBINED WITH DIURNAL HEATING OF MOIST/UNSTABLE
AIR MASS...SHOULD YIELD A GREATER COVERAGE OF SHRA/TSRA DURING THE
AFTN HOURS. 18Z GEFS INDICATING A HIGH CAPE ENVIRONMENT BY AFTN
OVR CENTRAL/EASTERN PA WITH VALUES BTWN 2000-3000 J/KG. UNLIKE
TODAY...MID LVL WIND AND ASSOC 0-6KM SHEAR WILL BE SIGNIFICANTLY
STRONGER AHEAD OF APPROACHING TROF...INDICATING THE POTENTIAL OF
AN ORGANIZED SVR WX THREAT. SPC HAS PLACED MUCH OF THE CWA IN THE
SLGHT RISK AREA.

MDL 8H TEMPS STILL INDICATE IT WILL BE ANOTHER HOT DAY...WITH
MAXES AS HIGH AS THE L90S ACROSS THE LOWER SUSQ VALLEY.
HOWEVER...NOT HIGH ENOUGH TO CONSIDER A HEAT ADVISORY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
MED RANGE MDLS ALL SHOWING A DEEPENING UPPER LVL TROF OVR THE
MIDWEST DURING THE MIDWEEK PERIOD...RESULTING IN COLD FRONT
STALLING OUT ACROSS CENTRAL PA. THUS...THE CHC OF SHRA/TSRA WILL
REMAIN IN THE FCST INTO THU NIGHT.

BASED ON THE ABOVE INFO. AND TROPICAL SYSTEM LIFTING NE...LEFT
SOME SHOWERS IN EASTERN AREAS FOR FRIDAY. LATER SHIFTS CAN CUT
BACK AS NEEDED.

DESPITE MINOR TIMING DIFFS...MED RANGE GUIDANCE STILL CONSISTENT
IN PUSHING COLD FRONT EAST OF THE REGION LATER FRIDAY WITH HIGH
PRES DELIVERING COOL AND DRY WEATHER IN TIME FOR THE BEGINNING OF
THE 4TH OF JULY WEEKEND.

WENT WITH A DRY FCST FOR NEXT MONDAY AND TUE. SOME SPREAD IN
DIFFERENT MODELS AND MODEL RUNS.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
A COLD FRONT WILL PUSH INTO CENTRAL PA OVERNIGHT...THEN STALL
OVER THE REGION THROUGH THURSDAY.

AFTER VERY ISOLATED SHRA/TSRA THIS EVENING...FORECAST AREA
REMAINS CONVECTION FREE WITH VFR CONDS WIDESPREAD AT THIS TIME. A
LINE OF TSRA EAST OF LAKE ERIE MAY AFFECT KBFD IN THE 04-05Z TIME
FRAME. AREA OF THUNDERSTORMS OVER CENTRAL OHIO IS FORECAST TO MOVE
EAST OVER THE NEXT SEVERAL HOURS AS WELL. TIMING FORECASTS BRING
THE REMNANTS OF THIS AREA INTO WRN CWA AROUND 08-10Z.

OTHERWISE...MAIN FORECAST CONCERN OVERNIGHT IS DEVELOPMENT OF
AREAS OF FOG/HAZE. WITH SFC DEWPOINTS 70F OR HIGHER AND GENERALLY
CLEAR SKIES...TEMPS DO NOT HAVE FAR TO COOL TO LEAD TO RELATIVE
HUMIDITIES NEAR 100 PERCENT OVERNIGHT. THIS WILL SUPPORT FOG AND
HAZE ACROSS THE REGION...WITH VSBYS SINKING TO MVFR RANGE THROUGH
SUNRISE. THESE RESTRICTION APPEAR MOST LIKELY AT CENTRAL AND
EASTERN TAF SITES WHERE DEWPOINTS ARE HIEST.

OUTLOOK...
WED-THU...SLOW MOVING COLD FRONT WILL BRING SCT SHRA/TSRA AND
LOCAL RESTRICTIONS. FRI-SUN...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DEVOIR/LAMBERT
NEAR TERM...FITZGERALD
SHORT TERM...FITZGERALD/MARTIN
LONG TERM...MARTIN
AVIATION...GARTNER
Hazardous weather outlook, Jul 1, 5:26 AM EDT, 20 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
526 AM EDT TUE JUL 1 2014

PAZ004>006-010>012-017>019-024>027-033>035-037-041-042-045-046-
020930-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-
526 AM EDT TUE JUL 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE PRIMARY SEVERE WEATHER THREAT WILL BE IN THE FORM OF
LOCALIZED DAMAGING STRAIGHT LINE WINDS...HAIL...LOCALLY VERY HEAVY
RAINFALL RATES...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON
AND EVENING ACROSS THE EASTERN TWO THIRDS OF THE STATE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ028-036-049>053-056>059-063>066-020930-
JUNIATA-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
526 AM EDT TUE JUL 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON INTO EARLY TODAY AS A WEAK COLD FRONT SLOWLY APPROACHES
FROM THE WEST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON
AND EVENING ACROSS THE EASTERN TWO THIRDS OF THE STATE. THE PRIMARY
SEVERE WEATHER THREAT WILL BE IN THE FORM OF LOCALIZED DAMAGING
STRAIGHT LINE WINDS...HAIL...LOCALLY VERY HEAVY RAINFALL RATES...
AND FREQUENT LIGHTNING. IN ADDITION...AFTERNOON TEMPERATURES IN
THE LOWER TO MID 90S WILL COMBINE WITH THE HIGH HUMIDITY TO CREATE
A HEAT INDEX AROUND...OR SLIGHTLY HIGHER THAN 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 1, 9:38 PM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
938 PM EDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             TIDIOUTE                41.68N  79.40W
07/01/2014  M1.00 INCH       WARREN             PA   911 CALL CENTER

0610 PM     TSTM WND DMG     GREENCASTLE             39.79N  77.73W
07/01/2014                   FRANKLIN           PA   911 CALL CENTER

            TREES REPORTED DOWN.

0611 PM     HAIL             GREENCASTLE             39.79N  77.73W
07/01/2014  M0.70 INCH       FRANKLIN           PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1400162 CTP1400164 CTP1400163

EVANEGO
Special weather statement, Jul 1, 11:05 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1105 PM EDT TUE JUL 1 2014

PAZ004-020400-
WARREN PA-
1105 PM EDT TUE JUL 1 2014

...STRONG THUNDERSTORMS APPROACHING THE AREA...

AT 1104 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MAYVILLE TO NEAR MEADVILLE...AND MOVING EAST AT
20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF WESTERN WARREN COUNTY
BETWEEN 1130 PM AND MIDNIGHT...INCLUDING THE FOLLOWING
LOCATIONS...SUGAR GROVE AND BEAR LAKE.

LAT...LON 4200 7906 4163 7951 4163 7961 4200 7961
TIME...MOT...LOC 0304Z 282DEG 19KT 4225 7949 4165 8021

KF
Special weather statement, Jul 2, 12:00 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 AM EDT WED JUL 2 2014

PAZ004-005-020515-
WARREN PA-MCKEAN PA-
1200 AM EDT WED JUL 2 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 1159 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR FREWSBURG TO NEAR YOUNGSVILLE TO NEAR
CORRY...AND MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  YOUNGSVILLE AROUND 1200 AM EDT.
  RUSSELL AND GARLAND AROUND 1210 AM EDT.
  WARREN...WARREN SOUTH AND CHAPMAN STATE PARK AROUND 1240 AM EDT.
  SCANDIA AND KINZUA DAM AROUND 1250 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SUGAR GROVE...
CLARENDON...BEAR LAKE...STARBRICK AND UNIVERSITY OF PITTSBURGH -
BRADFORD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 ROUTE 6 BETWEEN NEAR CORRY AND CLARENDON.
 ROUTE 62 BETWEEN SOUTH OF IRVINE AND THE NEW YORK BORDER.
 ROUTE 219 BETWEEN BRADFORD AND THE NEW YORK BORDER.
 STATE ROAD 59 BETWEEN WARREN AND WEST OF MARSHBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING OF POOR DRAINAGE AREAS AND SOME SMALL STREAMS. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4200 7858 4178 7895 4173 7961 4193 7961
      4200 7954
TIME...MOT...LOC 0359Z 260DEG 32KT 4201 7917 4188 7933 4182 7963

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 11:05 PM EDTSpecial Weather StatementCTPWarren55 min
Jul 2, 12:00 AM EDTSpecial Weather StatementCTPWarren75 min
Jul 2, 12:30 AM EDTSevere Thunderstorm WarningCTPWarren60 min
Jul 2, 1:59 AM EDTSpecial Weather StatementCTPMcKean76 min
Jul 2, 3:13 AM EDTSpecial Weather StatementCTPWarren62 min
Jul 2, 11:22 AM EDTSpecial Weather StatementCTPSchuylkill23 min
Jul 2, 11:34 AM EDTSpecial Weather StatementCTPSullivan26 min
Jul 2, 11:56 AM EDTSpecial Weather StatementCTPSchuylkill34 min
Jul 2, 11:57 AM EDTSpecial Weather StatementCTPFranklin, Fulton63 min
Jul 2, 12:14 PM EDTSpecial Weather StatementCTPLycoming61 min
Jul 2, 12:30 PM EDTSpecial Weather StatementCTPSchuylkill45 min
Jul 2, 12:36 PM EDTSevere Thunderstorm WarningCTPLycoming, Montour, Northumberland, Union54 min
Jul 2, 1:01 PM EDTTornado WarningCTPLycoming29 min
Jul 2, 1:14 PM EDTSpecial Weather StatementCTPFranklin61 min
Jul 2, 1:14 PM EDTSevere Thunderstorm WarningCTPColumbia, Sullivan38 min
Jul 2, 1:24 PM EDTSpecial Weather StatementCTPLebanon51 min
Jul 2, 1:35 PM EDTSevere Thunderstorm WarningCTPLebanon25 min
Jul 2, 1:56 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon49 min
Jul 2, 2:35 PM EDTSpecial Weather StatementCTPSchuylkill40 min
Jul 2, 3:17 PM EDTSpecial Weather StatementCTPSchuylkill28 min
Jul 2, 3:44 PM EDTSpecial Weather StatementCTPLebanon46 min
Jul 2, 4:42 PM EDTSevere Thunderstorm WarningCTPLancaster63 min
Jul 2, 5:25 PM EDTSpecial Weather StatementCTPLancaster35 min
Jul 2, 6:34 PM EDTAreal Flood AdvisoryCTPLancaster116 min

Nearby

Flash Flood Warnings in Pennsylvania, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.